# SDR ABXA060236

- Difficulty date: March 27, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 46,965 hours, 37,756 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 113T112514
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAD BROKEN FITTING LOCATED BETWEEN AFT MAIN LANDING GEAR TRUNNION AND FALSE SPAR OUTBOARD OF RIGHT MAIN LANDING GEAR PIVOT POINT.  REMOVED AND REPLACED FITTING IAW B767 SRM 51-40-2.
